# SDR YENA2022070500644

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE: CENTER FUSELAGE III, FLOOR BEAM SEAT TRACK AT FR84 AND Y=330. CORROSION. PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
